# SDR P5CA9701213

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Torn
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER PANEL SEAL TORN ALONG EDGE.  REPAIRED PER BOEING SRM 51-24-11.
